# SDR DALA1025561605

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 54,387 hours, 7,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY LIGHTS EXT RT, JUST AFT OF WING ARE INOPERATIVE.  MX CLEANED BULB CONTACTS. SYS OPS IS NORMAL.
